|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||Games on interval and permutation graph representations|
|Keywords:||Games on graphs|
Set representations of graphs
|Citation:||Enright J & Stewart L (2016) Games on interval and permutation graph representations, Theoretical Computer Science, 609 (1), pp. 87-103.|
|Abstract:||We describe combinatorial games on graphs in which two players antagonistically build a representation of a subgraph of a given graph. We show that for a large class of these games, determining whether a given instance is a winning position for the next player is PSPACE-hard. In contrast, we give polynomial time algorithms for solving some versions of the games on trees.|
|Rights:||This item has been embargoed for a period. During the embargo please use the Request a Copy feature at the foot of the Repository record to request a copy directly from the author. You can only request a copy if you wish to use this work for your own research or private study. Accepted refereed manuscript of: Enright J & Stewart L (2016) Games on interval and permutation graph representations, Theoretical Computer Science, 609 (1), pp. 87-103. DOI: 10.1016/j.tcs.2015.09.009 © 2016, Elsevier. Licensed under the Creative Commons Attribution- NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/|
|revisedVersionCGJun22 (1).pdf||503.83 kB||Adobe PDF||View/Open|
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
If you believe that any material held in STORRE infringes copyright, please contact firstname.lastname@example.org providing details and we will remove the Work from public display in STORRE and investigate your claim.